MAUDE Adverse Event Report: MPRI CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5568-53
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddpa2d1 icd, implanted on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing.In addition, undersensing was observed during atrial tachycardia/atrial fibrillation (at/af) resulting in inappropriate atrial pacing.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22196828
Report Number2649622-2025-16009
Device Sequence Number9739767
Product Code DTB
UDI-Device Identifier00885074248592
UDI-Public00885074248592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2011
Device Model Number5568-53
Device Catalogue Number5568-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/12/2025
Date Device Manufactured08/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight105 KG